# SDR DALA2025101307450

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 90,519 hours, 11,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 DURING SVC CHECK FOUND DOORS 1L,1R,2L,4L & 4R ASSIST BOTTLES LOW. CORRECTIVE ACTION: SERVICED DOOR BOTTLES PER A330 AMM 52-15. (7649074)
